Mots-clés : Liouville, Marchaud, Riesz interpolation formula
@article{MZM_2019_106_4_a6,
author = {L. N. Lyakhov and E. Sanina},
title = {Norms of the {Positive} {Powers} of the {Bessel} {Operator} in the {Spaces} of {Even} {Schl\"omilch} {j-Polynomials}},
journal = {Matemati\v{c}eskie zametki},
pages = {549--564},
year = {2019},
volume = {106},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2019_106_4_a6/}
}
TY - JOUR AU - L. N. Lyakhov AU - E. Sanina TI - Norms of the Positive Powers of the Bessel Operator in the Spaces of Even Schlömilch j-Polynomials JO - Matematičeskie zametki PY - 2019 SP - 549 EP - 564 VL - 106 IS - 4 UR - http://geodesic.mathdoc.fr/item/MZM_2019_106_4_a6/ LA - ru ID - MZM_2019_106_4_a6 ER -
L. N. Lyakhov; E. Sanina. Norms of the Positive Powers of the Bessel Operator in the Spaces of Even Schlömilch j-Polynomials. Matematičeskie zametki, Tome 106 (2019) no. 4, pp. 549-564. http://geodesic.mathdoc.fr/item/MZM_2019_106_4_a6/
[1] S. G. Samko, A. A. Kilbas, O. I. Marichev, Integraly i proizvodnye drobnogo poryadka i ikh prilozheniya, Nauka i tekhnika, Minsk, 1987 | MR | Zbl
[2] B. M. Levitan, “Razlozhenie po funktsiyam Besselya v ryady i integraly Fure”, UMN, 6:2 (42) (1951), 102–143 | MR | Zbl
[3] I. A. Kipriyanov, Singulyarnye ellipticheskie kraevye zadachi, Nauka, M., 1997 | MR
[4] G. N. Vatson, Teoriya besselevykh funktsii, Ch. 1, IL, M., 1949 | MR | Zbl
[5] S. M. Nikolskii, Priblizhenie funktsii mnogikh peremennykh i teoremy vlozheniya, Nauka, M., 1977 | MR | Zbl
[6] I. A. Kipriyanov, “Drobnaya proizvodnaya i teoremy vlozheniya”, Dokl. AN SSSR, 126:6 (1959), 1187–1190 | Zbl
[7] I. A. Kipriyanov, “Ob odnom operatore, porozhdennom preobrazovaniem Fure–Besselya”, Sib. matem. zhurn., 8:3 (1967), 601–620 | MR | Zbl
[8] I. A. Kipriyanov, “Preobrazovanie Fure–Besselya i teoremy vlozheniya dlya vesovykh klassov”, Issledovaniya po teorii differentsiruemykh funktsii mnogikh peremennykh i ee prilozheniyam. Chast 2, Tr. MIAN SSSR, 89, 1967, 130–213 | Zbl
[9] L. N. Lyakhov, E. L. Sanina, “Interpolation formulas for integral operations of weighted plane wave type”, J. Math. Sci. (N.Y.), 216:2 (2016), 107–112 | Zbl
[10] L. N. Lyakhov, “Postroenie yader Dirikhle i Valle-Pussena–Nikolskogo dlya j-besselevykh integralov Fure”, Tr. MMO, 76, no. 1, MTsNMO, M., 2015, 67–84
[11] I. S. Gradshtein, I. M. Ryzhik, Tablitsy integralov, summ, ryadov i proizvedenii, GIFML, M., 1963 | MR
[12] V. V. Katrakhov, L. N. Lyakhov, “Polnoe preobrazovanie Fure–Besselya i algebra singulyarnykh psevdodifferentsialnykh operatorov”, Differents. uravneniya, 47:5 (2011), 681–695 | MR | Zbl
[13] H. K. Bari, Trigonometricheskie ryady, Fizmatgiz, M., 1961 | MR